# SDR USAA2012010300031

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 11,834 hours, 4,182 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: 1303851
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ARM / DISARM LEVER PIN MISSING.  INSTALLED L-2 DOOR ARM / DISARM GRASP HANDLE WITH PIN AND BOLT ASSEMBLY PER AIRBUS MAINTENANCE MANUAL 52-22-22.
